On the Diophantine equation ... (X, Y) = ... (x, y).
Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 43-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1978__298_151964,
author = {Shigeru Iitaka},
title = {On the {Diophantine} equation ... {(X,} {Y)} = ... (x, y).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {43--52},
year = {1978},
volume = {298},
zbl = {0365.14006},
url = {http://geodesic.mathdoc.fr/item/JRAM_1978__298_151964/}
}
Shigeru Iitaka. On the Diophantine equation ... (X, Y) = ... (x, y).. Journal für die reine und angewandte Mathematik, Tome 298 (1978), pp. 43-52. http://geodesic.mathdoc.fr/item/JRAM_1978__298_151964/